Repositorio de producción científica de la Universidad de Sevilla

Limit relations between q-Krall type orthogonal polynomials

Opened Access Limit relations between q-Krall type orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Costas Santos, Roberto Santiago
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2006
Publicado en: Journal of Mathematical Analysis and Applications, 322 (1), 158-176.
Tipo de documento: Artículo
Resumen: In this paper, we consider a natural extension of several results related to Krall-type polynomials introducing a modification of a q-classical linear functional via the addition of one or two mass points. The limit relations between the q-Krall type modification of big q-Jacobi, little q-Jacobi, big q-Laguerre, and other families of the q-Hahn tableau are established.
Cita: Álvarez Nodarse, R. y Costas Santos, R.S. (2006). Limit relations between q-Krall type orthogonal polynomials. Journal of Mathematical Analysis and Applications, 322 (1), 158-176.
Tamaño: 436.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41752

DOI: 10.1016/j.jmaa.2005.08.067

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones